Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Withdrawal Dizziness arrianna

Posted by bookgurl99 on July 27, 2003, at 13:50:30

In reply to Re: Lexapro Withdrawal Dizziness, posted by arrianna on July 27, 2003, at 12:27:26

Arianna --

I just wanted to point out that some people have mild or virtually no withdrawal effects. For example, after coming off of Zoloft after a year, my one effect was feeling dizzy for about 3 days and unusually thirsty for about 2 weeks.

You have to weight the risks of eventually _maybe_ being uncomfortable during withdrawal with the risks of not living your life to the fullest due to anxiety. If your anxiety is severe and life-impairing, then I would say it is probably worth the small chance that you will have a tough withdrawal phase.

I had a really lousy withdrawal from Serzone, with panic attacks and twitchiness that lasted for a couple of weeks. Yet because this was _temporary_, I still think taking it when I did was good because it helped me to move on with my life when I was fearful. This experience has not deterred me from taking Lexapro to stop my frequent migraines.

I wouldn't let one person's bad experience convince you to stop. Just take the knowledge and weight it with what you know to be best for yourself at this point.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bookgurl99 thread:109458
URL: http://www.dr-bob.org/babble/20030723/msgs/245844.html